Gabriel Cardona
Gabriel Cardona
Associate Professor of Mathematics, Balearic Islands University
Dirección de correo verificada de uib.es - Página principal
TítuloCitado porAño
Comparison of tree-child phylogenetic networks
G Cardona, F Rossello, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics (TCBB) 6 …, 2009
1202009
Field of moduli and field of definition for curves of genus 2
G Cardona, J Quer
Computational aspects of algebraic curves, 71-83, 2005
712005
Extended Newick: it is time for a standard representation of phylogenetic networks
G Cardona, F Rosselló, G Valiente
BMC bioinformatics 9 (1), 532, 2008
592008
A distance metric for a class of tree-sibling phylogenetic networks
G Cardona, M Llabrés, F Rosselló, G Valiente
Bioinformatics 24 (13), 1481-1488, 2008
552008
Metrics for phylogenetic networks I: Generalizations of the Robinson-Foulds metric
G Cardona, M Llabrés, F Rosselló, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics (TCBB) 6 …, 2009
512009
Curves of genus two over fields of even characteristic
G Cardona, E Nart, J Pujolàs
Mathematische Zeitschrift 250 (1), 177-201, 2005
442005
Tripartitions do not always discriminate phylogenetic networks
G Cardona, F Rosselló, G Valiente
Mathematical Biosciences 211 (2), 356-370, 2008
332008
Metrics for phylogenetic networks II: Nodal and triplets metrics
G Cardona, M Llabres, F Rossello, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics (TCBB) 6 …, 2009
312009
On the number of curves of genus 2 over a finite field
G Cardona
Finite Fields and Their Applications 9 (4), 505-526, 2003
292003
Curves of genus 2 with group of automorphisms isomorphic to 𝐷₈ or 𝐷₁₂
G Cardona, J Quer
Transactions of the American Mathematical Society 359 (6), 2831-2849, 2007
282007
Curves of genus 2 with group of automorphisms isomorphic to 𝐷₈ or 𝐷₁₂
G Cardona, J Quer
Transactions of the American Mathematical Society 359 (6), 2831-2849, 2007
282007
On curves of genus 2 with Jacobian of GL2-type
G Cardona, J González, JC Lario, A Rio
Manuscripta mathematica 98 (1), 37-54, 1999
261999
Cophenetic metrics for phylogenetic trees, after Sokal and Rohlf
G Cardona, A Mir, F Rosselló, L Rotger, D Sánchez
BMC bioinformatics 14 (1), 3, 2013
232013
On Nakhleh's metric for reduced phylogenetic networks
G Cardona, M Llabrés, F Rosselló, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics 6 (4), 629-638, 2009
222009
A perl package and an alignment tool for phylogenetic networks
G Cardona, F Rosselló, G Valiente
BMC bioinformatics 9 (1), 175, 2008
192008
Nodal distances for rooted phylogenetic trees
G Cardona, M Llabrés, F Rosselló, G Valiente
Journal of mathematical biology 61 (2), 253-276, 2010
182010
An algebraic metric for phylogenetic trees
R Alberich, G Cardona, F Rosselló, G Valiente
Applied Mathematics Letters 22 (9), 1320-1324, 2009
162009
Comparison of galled trees
G Cardona, M Llabres, F Rosselló, G Valiente
IEEE/ACM transactions on computational biology and bioinformatics 8 (2), 410-427, 2010
142010
A reconstruction problem for a class of phylogenetic networks with lateral gene transfers
G Cardona, JC Pons, F Rosselló
Algorithms for Molecular Biology 10 (1), 28, 2015
112015
Zeta function and cryptographic exponent of supersingular curves of genus 2
G Cardona, E Nart
International Conference on Pairing-Based Cryptography, 132-151, 2007
112007
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20